# SDR AALA20001447

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Part number: 39271012
- Condition: Loose
- Location: Tail Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1890 - DURING CLIMB-OUT, BETWEEN 8000-10,000 FT, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY PROCEDURE CHECKLIST COMPLIED WITH AND LIGHT EXTINGUISHED.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  RE-TORQUED AUGMENTATION VALVE CLAMPS, AND COMPLETED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
